# SDR DALA2023091507592

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 55,483 hours, 39,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK, POSITION B5-259, PER B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #4781079)
